On arithmetic graphs

dc.contributor.authorHegde, S.M.
dc.contributor.authorShetty, S.
dc.date.accessioned2020-03-31T08:39:03Z
dc.date.available2020-03-31T08:39:03Z
dc.date.issued2002
dc.description.abstractA (p, q)-graph G = (V, E) is said to be (k, d)-arithmetic, where k and d are positive integers if its p vertices admits a labeling of distinct non-negative integers such that the values of the edges obtained as the sums of the labels of their end vertices form the set {k, k + d, k + 2d, ..., k + (q - 1)d}. In this paper we prove that for all odd n, the generalized web graph W (t, n) and some cycle related graphs are (k, d)-arithmetic. Also we prove that a class of trees called Tp-trees and subdivision of Tp-trees are (k + q - 1) (d, d)-arithmetic for all positive integers k and d.en_US
dc.identifier.citationIndian Journal of Pure and Applied Mathematics, 2002, Vol.33, 8, pp.1275-1283en_US
dc.identifier.urihttps://idr.nitk.ac.in/handle/123456789/12350
dc.titleOn arithmetic graphsen_US
dc.typeArticleen_US

Files

Original bundle

Now showing 1 - 1 of 1
Thumbnail Image
Name:
11 On Arithmetic Graphs.pdf
Size:
425.25 KB
Format:
Adobe Portable Document Format